MathSciNet Relay Station
MathSciNet bibliographic data
MR14688 (7,320b) 48.0X
van Alphen, H. J. Generalization of a theorem of Besicovitsch. (Dutch) Mathematica, Zutphen. B. 10, (1942). 144–157.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement